# SDR CALA2025031102723

- Difficulty date: March 6, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 77,261 hours, 29,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 1L EMERG ENCY SLIDE GIRT BAR DOES NOT STOW SECUR ELY. FOUND GIRT BAR HOOK BENT OUT OF SHAPE. REFORMED HOOK TO PROPER SHAPE. GIRT BAR STAYS IN PLACE SECURELY. REF AMM 26-66-01.
